# SDR DALA2025011600376

- Difficulty date: January 15, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,331 hours, 6,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 610713-14 REV C PERMANENT REPAIR HAS DTE DAMAGE TOLERANCE LI MIT. ERA 610713-14 REV C REQUIRES ENGINEERING REVISION TO OPERATE BEYOND 12 MONTHS FROM SECTION III REPAIR INSTALL. ASSOCIATED ER/A 00-610713 ADDED FOR AC 8120. PER ER/A 610713-14AD REV D, DTE STAGE 2 ACCOMPLISHED. DTE STAGE 3 IS TRACKED ON NEW LOG PAGE 0759846.
